# SDR AALA20130917016

- Difficulty date: August 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS FROM STATIONS 600 TO 620, & STRINGERS 15 & 16 LT.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-3.
